The Community for Technology Leaders
Green Image
Issue No. 09 - September (1991 vol. 40)
ISSN: 0018-9340
pp: 1065-1067
<p>An economical, unbiased, overflow-free rounding scheme for multiplication of multiple-precision floating-point numbers is proposed. The scheme, called pseudorandom rounding, saves multiplications of lower bits and makes use of statistical properties of bits around the least significant bit of products in order to compensate for truncated parts. The method is deterministic, and inputs are commutable. The validity of the rounding is verified by numerical simulation.</p>
rounding; truncated multipliers; multiple-precision; floating-point numbers; pseudorandom rounding; multiplications; digital arithmetic.

E. Goto, S. Ichikawa and N. Yoshida, "Pseudorandom Rounding for Truncated Multipliers," in IEEE Transactions on Computers, vol. 40, no. , pp. 1065-1067, 1991.
184 ms
(Ver 3.3 (11022016))